Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 87, NWS La Crosse, WI

June 26, 2013Houston County, Minnesota; Allamakee County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 26, 2013, 7:12 PM CDT for Houston County, Minnesota; Allamakee County, Iowa. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 7:12 PM CDT (00:12 UTC)
Expired
Jun 26, 2013, 8:00 PM CDT
In force
48 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allamakee County, IA, Houston County, MN

The radar

The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.2 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2206 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.7
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS53 KARX 270012
SVRARX
IAC005-MNC055-270100-
/O.NEW.KARX.SV.W.0087.130627T0012Z-130627T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
712 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLAMAKEE COUNTY IN NORTHEAST IOWA...
  SOUTHEASTERN HOUSTON COUNTY IN SOUTHEAST MINNESOTA...

* UNTIL 800 PM CDT

* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
  NEW ALBIN...AND MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LANSING AROUND 730 PM CDT.
  WAUKON AROUND 740 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE RED BARN 
CAMPGROUND...CHURCHTOWN...VILLAGE CREEK...ELON...THOMPSON 
CORNER...DALBY...MAUD...ELDERGROVE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4354 9162 4359 9123 4354 9125 4351 9122
      4345 9123 4341 9120 4337 9122 4335 9120
      4332 9111 4325 9106 4324 9107 4316 9160
TIME...MOT...LOC 0011Z 349DEG 23KT 4345 9139

HAIL...<.75IN
WIND...60MPH

$$

HALBACH
3 follow-up statements
895 
WWUS53 KARX 270024
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
724 PM CDT WED JUN 26 2013

MNC055-270033-
/O.CAN.KARX.SV.W.0087.000000T0000Z-130627T0100Z/
HOUSTON MN-
724 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOUSTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4350 9161 4350 9123 4345 9123 4341 9120
      4337 9122 4335 9121 4332 9111 4325 9106
      4324 9107 4316 9160
TIME...MOT...LOC 0023Z 339DEG 25KT 4337 9132

$$

IAC005-270100-
/O.CON.KARX.SV.W.0087.000000T0000Z-130627T0100Z/
ALLAMAKEE IA-
724 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLAMAKEE
COUNTY UNTIL 800 PM CDT...

AT 722 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANSING...AND
MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHURCHTOWN AROUND 730 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE VILLAGE 
CREEK...ELON...DALBY...THOMPSON CORNER...ELDERGROVE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR THE MISSISSIPPI RIVER...GET AWAY FROM THE WATER AND 
MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO 
BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING 
WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE 
SHELTER NOW.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4350 9161 4350 9123 4345 9123 4341 9120
      4337 9122 4335 9121 4332 9111 4325 9106
      4324 9107 4316 9160
TIME...MOT...LOC 0023Z 339DEG 25KT 4337 9132

HAIL...<.75IN
WIND...60MPH

$$

HALBACH
785 
WWUS53 KARX 270034
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
734 PM CDT WED JUN 26 2013

IAC005-270100-
/O.CON.KARX.SV.W.0087.000000T0000Z-130627T0100Z/
ALLAMAKEE IA-
734 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
ALLAMAKEE COUNTY UNTIL 800 PM CDT...

AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LANSING...AND
MOVING SOUTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
ALLAMAKEE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...DALBY...
THOMPSON CORNER...ELDERGROVE AND WATERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4343 9161 4345 9123 4341 9120 4337 9122
      4335 9121 4332 9111 4325 9106 4324 9107
      4316 9160
TIME...MOT...LOC 0034Z 339DEG 25KT 4331 9129

HAIL...<.75IN
WIND...60MPH

$$

HALBACH
650 
WWUS53 KARX 270053
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
753 PM CDT WED JUN 26 2013

IAC005-270103-
/O.EXP.KARX.SV.W.0087.000000T0000Z-130627T0100Z/
ALLAMAKEE IA-
753 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALLAMAKEE COUNTY WILL
EXPIRE AT 800 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LA CROSSE.

LAT...LON 4343 9161 4345 9123 4341 9120 4337 9122
      4335 9121 4332 9111 4325 9106 4324 9107
      4316 9160
TIME...MOT...LOC 0053Z 339DEG 25KT 4319 9123

$$

HALBACH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:32 PM CDT, 40 minutes earlier.

Area forecast discussion, Jun 26, 6:32 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT WED JUN 26 2013

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 231 PM CDT WED JUN 26 2013

SURFACE MAP THIS AFTERNOON HAS A COLD FRONT MOVING EAST ACROSS
EASTERN MN/IA. RADAR SHOWING A BROKEN LINE OF THUNDERSTORMS //SOME
FAIRLY INTENSE TO SEVERE AT TIMES// EXTENDING N-S ALONG THIS FRONTAL
BOUNDARY. LITTLE 0-3KM BULK SHEAR NOTED SO MOST OF THESE STORMS ARE
PULSE-TYPE IN NATURE WITH HIGHER-END RAP 0-1KM ML MUCAPE IN THE
3500-4200J/KG RANGE. THIS UNSTABLE AIR IS BEING PRODUCED BY
TEMPERATURES ACROSS THE AREA IN THE 80-85 DEGREE RANGE AND DEW
POINTS IN THE LOWER 70S.

LOOK FOR THIS FRONT TO SLIP EAST INTO CENTRAL WI THIS EVENING...
DRAGGING THE BULK OF THE SHOWERS/THUNDERSTORMS WITH IT. WITH
PRECIPITABLE WATER VALUES STILL SITTING IN THE 1.5-1.8 INCH
RANGE...ANY SHOWER/THUNDERSTORM EARLY THIS EVENING WILL BE CAPABLE
OF TORRENTIAL DOWNPOURS WITH SOME LOCALIZED PONDING OF WATER
POSSIBLE...ESPECIALLY ACROSS AREAS THAT RECEIVED PREVIOUS HEAVY RAIN
AND HAVE ALREADY SATURATED SOILS.

INTRODUCED A SLIGHT CHANCE OF SHOWER/THUNDERSTORMS MAINLY NORTH OF
I-94 LATER OVERNIGHT//AFTER 09Z// AS A MID-LEVEL TROUGH AND LEFT
EXIT REGION OF 75-100KT 300MB JET PUSHES INTO THIS AREA. MOST OF
THIS ACTIVITY LOOKS ELEVATED/ACCAS TYPE IN NATURE. BUFKIT SHOWS
DRYING IN THE LOWER LEVELS...SO NOT CONFIDENT ON HOW MUCH RAINFALL
WILL ACTUALLY REACH THE SURFACE. THEREFORE...WILL KEEP POPS ON THE
LOW SIDE FOR NOW. THIS MID-LEVEL WAVE CONTINUES TO MOVE ACROSS THE
AREA ON THURSDAY FOR A CONTINUED CHANCE OF SHOWERS AND
THUNDERSTORMS...MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER. MAY
HAVE TO WATCH THIS CONVECTION CLOSELY FOR SEVERE WIND/HAIL  THREAT
GIVEN STEEPER LAPSE RATES AND 0-6KM BULK SHEAR IN THE 35-45KT RANGE.
THE GFS... WHICH IS THE DRIEST OF THE MODELS AS FAR AS
DEWPOINTS...YIELDS 0-1KM MLCAPE IN THE 1000-1500J/KG RANGE. IN
ADDITION...MAY HAVE SOME ADDED LIFT DUE TO THE LEFT EXIT REGION OF
75-100KT 300MB JET. OTHERWISE...LOOKING FOR A HIGH IN THE
LOWER/MIDDLE 80S WITH DEW POINTS IN THE MIDDLE 60S.

LOOK FOR THE MID-LEVEL WAVE TO EXIT EAST OF THE REGION BY LATE
THURSDAY EVENING...END THE THUNDERSTORM THREAT.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 231 PM CDT WED JUN 26 2013

ON FRIDAY...MODELS IN GOOD AGREEMENT IN SWINGING A MID-LEVEL TROUGH
SOUTHWESTWARD INTO THE AREA FROM THE GREAT LAKES REGION. STEEPENING
LAPSE RATES WITH ASSOCIATED COLDER CYCLONIC FLOW ALOFT EXPECTED TO
PRODUCE SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS
MAINLY EAST OF THE MISSISSIPPI RIVER. OTHERWISE...PLAN ON HIGHS
COOLING SOMEWHAT INTO THE MID 70S TO AROUND 80 WITH FAIRLY BREEZY
NORTHWEST WINDS IN THE 10-20 MPH RANGE.

LOOK FOR COOLER CONDITIONS WITH SCATTERED SHOWERS AND ISOLATED
THUNDERSTORM ACTIVITY TO CONTINUE FRIDAY NIGHT THROUGH SATURDAY AS
THE MID-LEVEL TROUGH SWINGS SOUTH THROUGH THE AREA. HIGHS ON
SATURDAY WILL ACTUALLY SLIP SLIGHTLY BELOW NORMAL LEVELS IN THE
LOW-MID 70S. APPEARS SHOWERS WILL BE EXITING THE AREA COMPLETELY BY
SATURDAY EVENING AS THE TROUGH SHIFTS SOUTHEAST TOWARD THE OHIO
RIVER VALLEY AND RIDGING BUILDS IN FROM THE NORTHWEST.

FOR SUNDAY THROUGH WEDNESDAY...PLAN ON COOLER/OVERALL DRIER
CONDITIONS AS A MAJOR MID-LEVEL TROUGH ESTABLISHES ITSELF OVER THE
CENTRAL CONUS WITH A HIGHLY AMPLIFIED RIDGE ACROSS THE WESTERN
CONUS. EC REMAINS DRY DESPITE COOLER CYCLONIC FLOW AND THE GFS IS
LIGHT AND SPOTTY WITH ITS QPF. LOOKS LIKE MAINLY SOME DAYTIME
CUMULUS BUT REMAINING DRY. OTHERWISE...HIGHS ARE EXPECTED TO BE IN
THE 75-80 DEGREE RANGE WITH OVERNIGHT LOWS MAINLY IN THE 50S...VERY
PLEASANT.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 632 PM CDT WED JUN 26 2013

AS OF 00Z THURSDAY...SURFACE FRONT CROSSING MISSISSIPPI
RIVER...AND WILL LIKELY REACH CENTRAL WISCONSIN BY EARLY EVENING.
SHOWERS AND THUNDERSTORM THREATS END AS IT PASSES AND VFR CONDITIONS
WILL PREVAIL IN ITS WAKE. DURING THE OVERNIGHT...AS THE BOUNDARY
LAYER DECOUPLES THERE COULD BE MVFR FOG/MIST AT KLSE BUT WINDS
LOOK TO BE HIGH ENOUGH TO KEEP LOW-LEVELS MIXED SUFFICIENTLY. FOR
THURSDAY...NORTHWEST WINDS WILL PERSIST AND PLAN ON AFTERNOON
GUSTS ALONG WITH A SCATTERED VFR CUMULUS FIELD. THE GREATER SHOWER
AND THUNDERSTORM CHANCES THURSDAY AFTERNOON WILL BE EAST OF
KLSE...MORE ACROSS CENTRAL WISCONSIN.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...DAS
LONG TERM...DAS
AVIATION...ZT
Hazardous weather outlook, Jun 26, 5:20 AM CDT, 13 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
520 AM CDT WED JUN 26 2013

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-271200-
ADAMS-BUFFALO-CLARK-DODGE-FILLMORE-HOUSTON-JACKSON-JUNEAU-LA CROSSE-
MONROE-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-VERNON-WABASHA-WINONA-
520 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MINNESOTA...AND
WESTERN INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH
THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY
HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS.

CHANCES FOR THUNDERSTORMS SHIFT INTO NORTH CENTRAL WISCONSIN LATE
TONIGHT. SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY...
MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE
FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN
AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-055-061-271200-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-RICHLAND-WINNESHIEK-
520 AM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM.

THERE ARE CHANCES FOR THUNDERSTORMS ACROSS THE ENTIRE AREA THROUGH
THIS EVENING. THE STORMS THIS AFTERNOON AND EVENING COULD PRODUCE
LARGE HAIL AND DAMAGING WINDS. OTHERWISE LIGHTNING AND LOCALLY
HEAVY RAIN WILL BE THE MAIN HAZARDS WITH THE STORMS. THE HEAVY RAIN
COULD LEAD TO FLASH FLOODING.

RIVER FLOODING WILL CONTINUE THROUGH TONIGHT ALONG PORTIONS OF THE
KICKAPOO...TURKEY AND MISSISSIPPI RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES CONTINUE THURSDAY THROUGH FRIDAY...
MAINLY EAST OF THE MISSISSIPPI RIVER. SEVERE WEATHER IS NOT
EXPECTED AT THIS TIME. SLIGHT CHANCES OF THUNDERSTORMS ARE
FORECAST ACROSS THE ENTIRE AREA SATURDAY INTO SATURDAY NIGHT. SEVERE
WEATHER IS NOT EXPECTED. SLIGHT CHANCES FOR THUNDERSTORMS RETURN
AGAIN ON TUESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE
STORMS WOULD BECOME SEVERE.

RIVER FLOODING IS EXPECTED TO END THIS WEEKEND ALONG THE
KICKAPOO AND TURKEY RIVERS...BUT LIKELY PERSIST INTO EARLY NEXT WEEK
ALONG THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS
EVENING. ANY FLOODING OR RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP/AJ

In the hours before

Special weather statement, Jun 26, 2:32 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
231PM CDT WED JUN 26 2013

MNZ079-WIZ032-262030-
BUFFALO-WABASHA-
232 PM CDT WED JUN 26 2013

AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5
MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2
INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY
POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY
RISING WATER THIS AFTERNOON.

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE CITY AROUND 240 PM...
  MAPLE SPRINGS AROUND 250 PM...
  KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM...
  KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310
  PM...
  WEST NEWTON AROUND 320 PM...

STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP. STAY WEATHER AWARE THIS AFTERNOON.

BAUMGARDT
Special weather statement, Jun 26, 2:33 PM CDT, 4 hours 39 minutes before
SPECIAL WEATHER STATEMENT...CORRECT DATE/TIME FORMAT
NATIONAL WEATHER SERVICE LA CROSSE WI
233 PM CDT WED JUN 26 2013

MNZ079-WIZ032-262030-
BUFFALO-WABASHA-
233 PM CDT WED JUN 26 2013

AT 227 PM...DOPPLER RADAR INDICATED A STRONG AREA THUNDERSTORM 5
MILES NORTH OF LAKE CITY...MOVING SOUTHEAST AT 30 MPH.

VERY HEAVY RAIN WILL ACCOMPANY THESE STORMS. RAINFALL RATES OF 2
INCHES PER HOUR CAN BE EXPECTED AND LOCAL FLASH FLOODING IS VERY
POSSIBLE. BE ALERT ACROSS BUFFALO AND WABASHA COUNTY FOR RAPIDLY
RISING WATER THIS AFTERNOON.

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE CITY AROUND 240 PM...
  MAPLE SPRINGS AROUND 250 PM...
  KRUGER CAMPGROUND...WABASHA...DUMFRIES AROUND 300 PM...
  KELLOGG...PIONEER CAMPGROUND...RATTLESNAKE RIDGE...ALMA AROUND 310
  PM...
  WEST NEWTON AROUND 320 PM...

STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY
DEVELOP. STAY WEATHER AWARE THIS AFTERNOON.

BAUMGARDT
Special weather statement, Jun 26, 3:28 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
328 PM CDT WED JUN 26 2013

WIZ017-029-262230-
CLARK-TAYLOR-
328 PM CDT WED JUN 26 2013

...THUNDERSTORMS DEVELOPING OVER WESTERN WISCONSIN...

THUNDERSTORMS WERE DEVELOPING AROUND MEDFORD...WHILE MORE
THUNDERSTORMS CONTINUED TO MOVE EAST ACROSS THE EAU CLAIRE TO
BLOOMER WISCONSIN AREAS AT AROUND 20 MPH. THESE STORMS WILL SPREAD
ACROSS AREAS ALONG AND NORTH OF HIGHWAY 10 BETWEEN 4 PM AND 530 PM.
THE STRONGER OF THE STORMS WILL BE CAPABLE OF TORRENTIAL
DOWNPOURS...HAIL AND STRONG GUSTY WINDS. KEEP AND EYE TO THE SKY FOR
THE REST OF THE AFTERNOON. IF A WARNING IS ISSUED FOR ONE OF THESE
STORMS...BE PREPARED TO SEEK SHELTER IN A STURDY BUILDING UNTIL IT
PASSES.

RRS
Special weather statement, Jun 26, 4:05 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT WED JUN 26 2013

MNZ079-087-088-262200-
OLMSTED-WABASHA-WINONA-
405 PM CDT WED JUN 26 2013

AT 400 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PLAINVIEW IN SOUTHERN WABSHA COUNTY...MOVING SOUTHEAST AT 30 MPH.

TORRENTIAL DOWNPOURS AND LIGHTNING WILL ACCOMPANY THIS STRONG
THUNDERSTORM.

THE STRONG THUNDERSTORM WILL BE NEAR...
  BEAVER...CARLEY STATE PARK...LITTLE VALLEY AROUND 410 PM...
  ELBA...LAZY D CAMPGROUND...WHITEWATER STATE PARK AROUND 420 PM...
  BETHANY...ALTURA...COUNTY ROADS 28 AND 31 AROUND 430 PM...
  LEWISTON AROUND 440 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

BAUMGARDT
Special weather statement, Jun 26, 5:21 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
521 PM CDT WED JUN 26 2013

WIZ029-034-262315-
CLARK-JACKSON-
521 PM CDT WED JUN 26 2013

AT 519 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROCK
DAM LAKE TO REQUA...MOVING EAST AT 25 MPH.

WIND GUSTS OF 30 TO 40 MPH...SMALL HAIL AND TORRENTIAL DOWNPOURS MAY
ACCOMPANY THESE STRONG THUNDERSTORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  PRICE AROUND 530 PM...
  HUMBIRD AROUND 550 PM...
  7 MILES SOUTH OF GREENWOOD AROUND 600 PM...
  7 MILES SOUTH OF LOYAL AROUND 610 PM...
  NEILLSVILLE...HATFIELD AROUND 620 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT
OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A
BUILDING.

HALBACH
Special weather statement, Jun 26, 6:41 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
641 PM CDT WED JUN 26 2013

IAZ011-MNZ096-WIZ041-053-270045-
ALLAMAKEE-HOUSTON-LA CROSSE-VERNON-
641 PM CDT WED JUN 26 2013

AT 640 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM
BROWNSVILLE TO DUN ROMIN PARK CAMPGROUND...MOVING SOUTHEAST AT 20
MPH.

WIND GUSTS OF 30 TO 40 MPH AND TORRENTIAL DOWNPOURS MAY ACCOMPANY
THESE STRONG THUNDERSTORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BROWNSVILLE AROUND 650 PM...
  STODDARD AROUND 700 PM...
  NEW ALBIN AROUND 710 PM...

HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING
WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF
THEY DEVELOP.

THESE WIND GUSTS COULD BLOW AROUND OUTDOOR FURNITURE AND OTHER LIGHT
OBJECTS. SMALL BRANCHES MAY ALSO FALL. SEEK SAFE SHELTER INSIDE A
BUILDING.

HALBACH

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.